# SDR DJFA2006188

- Difficulty date: January 7, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N755TA
- Make and model: Beech 400A
- Aircraft serial: RK324
- Aircraft time: 4,123 hours, 3,413 cycles
- Engine: Pwa JT15D5
- Engine time: 4,120 hours, 3,410 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Part time: 4,120 hours, 3,410 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT WHILE PERFORMING A MAINTENANCE TEST FLIGHT TO CHECK FLAP ROLL RATE, A HOT OILY SMELL WAS NOTED IN THE COCKPIT AS COMING FROM A WEMAC AIR VENT.  THE SMELL WAS STRONGEST ON TAKEOFF, BUT EVIDENT IN ALL FLIGHT PHASES.  ALL OTHER INDICATIONS, INCLUDING PRESSURIZATION AND ENVIRONMENTAL SYSTEMS WERE NORMAL.  MAINTENANCE REPLACED THE NR 1 ENGINE DUE TO THE DISCOVERY OF OIL IN THE INTERNAL FAN BYPASS.  ALL ENGINE OPERATIONAL CHECKS PERFORMED WERE WITHIN LIMITATIONS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
